Some fixed point theorems for asymptotically regular maps in Hilbert space

AUTHOR AND
AFFILIATION

Neeraj Malviya
Department of Mathematics, R.K.D.F., Institute of Science and Technology, Bhopal (M.P.) INDIA
Devkrishana Magarde
Department of Mathematics, R.K.D.F., Institute of Science and Technology, Bhopal (M.P.) INDIA
Pankaj Kumar Jhade
Department of Mathematics, R.K.D.F., Institute of Science and Technology, Bhopal (M.P.) INDIA

KEYWORDS:

asymptotically T- regular sequence, asymptotically regular map, Hilbert Space, Fixed point.

Issue Date:

August 2009

Pages:

357-360

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.21 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

The aim of this paper is to prove fixed-point theorems for asymptotically T-regular sequences and asymptotically regular maps using parallelogram law in Hilbert space, which give proper generalization of recent results due to Engle Browder and Petryshyn, Hardy and Rogers.

Copy the following to cite this Article:

N. Malviya; D. Magarde; P. K. Jhade, “Some fixed point theorems for asymptotically regular maps in Hilbert space”, Journal of Ultra Scientist of Physical Sciences, Volume 21, Issue 2, Page Number 357-360, 2018


Copy the following to cite this URL:

N. Malviya; D. Magarde; P. K. Jhade, “Some fixed point theorems for asymptotically regular maps in Hilbert space”, Journal of Ultra Scientist of Physical Sciences, Volume 21, Issue 2, Page Number 357-360, 2018

Available from: http://www.ultrascientist.org/paper/1195/


The aim of this paper is to prove fixed-point theorems for asymptotically T-regular sequences and asymptotically regular maps using parallelogram law in Hilbert space, which give proper generalization of recent results due to Engle Browder and Petryshyn, Hardy and Rogers.